Document Type

Article

Publication Version

Published Version

Publication Date

1989

Journal or Book Title

Annals of Statistics

Volume

17

Issue

4

First Page

1509

Last Page

1531

DOI

10.1214/aos/1176347379

Abstract

For the nonparametric estimation of a survival function when censoring is present, the Kaplan-Meier estimator is often used. The admissibility of this estimator and other related maximum likelihood estimators is demonstrated. This is done by reducing the problem to one involving just the multinomial distribution and then using the stepwise Bayes technique to prove admissibility.

Comments

This article is from The Annals of Statistics 17 (1989): 1509, doi: 10.1214/aos/1176347379. Posted with permission.

Copyright Owner

Institute of Mathematical Statistics

Language

en

File Format

application/pdf

Share

COinS